Involve: A Journal of Mathematics
- Volume 2, Number 4 (2009), 451-470.
Geometric properties of Shapiro–Rudin polynomials
The Shapiro–Rudin polynomials are well traveled, and their relation to Golay complementary pairs is well known. Because of the importance of Golay pairs in recent applications, we spell out, in some detail, properties of Shapiro–Rudin polynomials and Golay complementary pairs. However, the theme of this paper is an apparently new elementary geometric observation concerning cusp-like behavior of certain Shapiro–Rudin polynomials.
Involve, Volume 2, Number 4 (2009), 451-470.
Received: 24 March 2009
Accepted: 12 August 2009
First available in Project Euclid: 20 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 42A05: Trigonometric polynomials, inequalities, extremal problems
Benedetto, John; Sugar Moore, Jesse. Geometric properties of Shapiro–Rudin polynomials. Involve 2 (2009), no. 4, 451--470. doi:10.2140/involve.2009.2.451. https://projecteuclid.org/euclid.involve/1513799191